jump to last post 1-6 of 6 discussions (17 posts)

Abilify

  1. bipolar girl profile image61
    bipolar girlposted 7 years ago

    Has anyone had any bad experiences with Abilify?

    1. double_frick profile image61
      double_frickposted 7 years agoin reply to this

      yes.

      not me, personally, but i'm sure there are people (many people) that have problems with abilify.

      its a pharmaceutical, that should answer your question.

    2. profile image51
      Kobaltblueposted 7 years agoin reply to this

      Abilify can help alot of people i however was not one of them i got headaches and it jacked up my blood pressure all the time and being a diabetic that was not a good thing

  2. bipolar girl profile image61
    bipolar girlposted 7 years ago

    Thanks for the reply

    1. profile image0
      DoorMattnomoreposted 7 years agoin reply to this

      were you prescribed it? I was recently prescribed zoloft and I am terrified to take it...funny huh? it was prescribed for panic disorder..but Im too scared to take it to see if it works..

      I would reccomend NOT looking it up in the internet, and try to trust your doctor. If it reacts badly, you can get soemthing different. No one else's expirence will be the same as yours. Good luck.

  3. bipolar girl profile image61
    bipolar girlposted 7 years ago

    Thanks. Yeah iv been on it for a week and i feel terrible, nose bleeds, insomnia, dizziness, twitching and cant eat. Its given me loads of negative thoughts. Think its prob worthwhile phoning my psychiatrist on mon.

    1. Daniel Carter profile image80
      Daniel Carterposted 7 years agoin reply to this

      Phone your Doc asap. Those kinds of side effects are NOT to be tolerated. I hate abilify for what it's done to some dear friends. It's also extremely difficult to get off of if you use it long term, with debilitating side effects.

      Your doc needs to come clean about side effects and the difficulty of weaning off meds when you need to change from one to another. There are a whole boatload of red flag meds when people have to wean off one to go to another. It's utter and complete hell.

      Make sure you ask him lots of questions and get answers. If he doesn't have answers up front, make him look for them and get back to you. This is YOUR body, not his. You have the right to protect it.

      Sending best for speedy feeling better.

      1. bipolar girl profile image61
        bipolar girlposted 7 years agoin reply to this

        Thanks Daniel, i thought myself that something wasnt right but i didnt want to seem like one of them difficult patients. I keep burning up and cant cool down, on and off. If i get any worse tonight i'll phone the doctor x

    2. katiem2 profile image61
      katiem2posted 7 years agoin reply to this

      Hang in there girl and DO phone your doctor or have him paged, that sounds hard to deal with.  My most positive thoughts are with you! smile

      1. bipolar girl profile image61
        bipolar girlposted 7 years agoin reply to this

        thankyou x

    3. profile image0
      DoorMattnomoreposted 7 years agoin reply to this

      Please dont wait till mon. I hope you feel better SOON!!!

      1. bipolar girl profile image61
        bipolar girlposted 7 years agoin reply to this

        thankyou x

  4. Mighty Mom profile image88
    Mighty Momposted 7 years ago

    Hi Bipolar Girl,
    You are experiencing multiple side effects that are ALL severe.
    Please contact your doctor right away and ask to be switched to something else.
    There are all kinds of drug combos that are effective for bipolar. The trick is finding the cocktail that works for YOU!
    Goood luck, MM

  5. mega1 profile image80
    mega1posted 7 years ago

    They usually prescribe abilify along with some other antidepressant - not alone.  Those side effects are awful and you shoud get to the doctor right away.  But I have never found any prescription antidepressant that works for me - the only things that work for me are meditation, mild herbal teas, and HubPages.

    1. bipolar girl profile image61
      bipolar girlposted 7 years agoin reply to this

      Thanks for all the replys, im curently on cetalopram (an anti depressant) and 600mg of lithium. Im not due to see my doctor for anoter 3months so i think i'll give hima call x

      1. profile image0
        DoorMattnomoreposted 7 years agoin reply to this

        I hope you get thru to him soon. In the eanteim, try to do something relaxing.

  6. bipolar girl profile image61
    bipolar girlposted 7 years ago

    Thanks to everyone who replied to my query about abilify, i seen my doctor on mon after experiencing chest pains and feeling like my throat was closing over and it seems i am allergic to the drug. I've been put back on Olanzapene alongside orlistat to help prevent any weight gain.
    Thanks x

 
working